Welcome to Vladimir Dokchitser's home page.
This page is still under construction, and will remain such until an unspecified future date.
I am a Royal Society University Research Fellow at the Warwick Mathematics Institute. .
Other Interests: Many.
Some mathematical stuff:
Quotients of hyperelliptic curves and etale cohomology, with T. Dokchitser
l-adic representations and their associated invariants, with S. Anni (graduate school lecture notes)
Finite quotients of Z[C_n]-lattices and Tamagawa numbers of semistable abelian varieties , with L. A. Betts
A positive proportion of hyperelliptic curves have odd/even 2-Selmer rank, with T. Dokchitser
appendix to Pencils of quadrics and the arithmetic of hyperelliptic curves, by M. Bhargava, B. H. Gross and X. Wang,
to appear in J. Amer. Math. Soc.
Growth of Sha in towers for isogenous curves, with T.Dokchitser
to appear in Compositio Math.
A remark on Tate's algorithm and Kodaira types, with T.Dokchitser
Acta Arith. 160 (2013), 95-100
Local invariants of isogenous elliptic curves, with T.Dokchitser
to appear in Trans. Amer. Math. Soc.
Euler factors determine local Weil representations, with T.Dokchitser
to appear in J. Reine Angew. Math.
Surjectivity of mod 2n representations of elliptic curves, with T.Dokchitser
Math. Z. 272, Issue 3-4 (2012), 961-964
Identifying Frobenius elements in Galois groups, with T.Dokchitser,
Algebra and Number Theory 7 (2013), no. 6, 1325-1352
A note on the Mordell-Weil rank modulo n, with T.Dokchitser,
J. Number Theory 131 (2011), 1833-1839
Root numbers and parity of ranks of elliptic curves, with T. Dokchitser,
J. Reine Angew. Math. 658 (2011), 39-64
A note on Larsen's conjecture and ranks of elliptic curves, with T. Dokchitser,
Bull. London Math. Soc. 41, no. 6 (2009), 1002-1008
Elliptic curves with all quadratic twists of positive rank, with T. Dokchitser,
Acta Arith. 137 (2009), 193-197
Regulator constants and the parity conjecture, with T. Dokchitser,
Invent. Math. 178, no. 1 (2009), 23-73
Self-duality of Selmer groups, with T. Dokchitser,
Math. Proc. Cambridge Philos. Soc. 146 (2009), 257-267
Root numbers of elliptic curves in residue characteristic 2, with T. Dokchitser,
Bull. London Math. Soc. 40 (2008), 516-524
On the Birch-Swinnerton-Dyer quotients modulo squares, with T. Dokchitser,
Annals of Math. 172, no. 1 (2010), 567-596
Parity of ranks for elliptic curves with a cyclic isogeny, with T. Dokchitser,
J. Number Theory 128 (2008), 662-679
Computations in non-commutative Iwasawa theory, with T. Dokchitser
(appendix by J. Coates and R. Sujatha), Proc. London Math. Soc. (3) 94 (2006) 211-272
Algebraicity of L-values for elliptic curves in a false Tate curve tower, with Th. Bouganis,
Math. Proc. Cambridge Philos. Soc. 142 (2007) 2, 193-204
L-functions of non-abelian twists of elliptic curves (Ph.D. thesis, August 2005)
Root numbers of non-abelian twists of elliptic curves
(appendix by T. Fisher), Proc. London Math. Soc. (3) 91 (2005), 300-324
Computing L-values of twists of elliptic curves and numerical data (essay, January 2004)
On the 6-colour conjecture in R^3 (preprint, August 2003)
Other works of art:
John Coates' mathematical family tree
2003 Part IV Examination Paper